# SDR TRAX200701330

- Difficulty date: September 8, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 23,921 hours, 21,209 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Binds
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FORCE REQUIRED TO OPEN EMERGENCY DOOR.
